# SDR TRAX200800661

- Difficulty date: May 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,107 hours, 22,735 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG WHEN SELECTING FLAPS FROM 20 DEG TO 30 DEG FLAPS FAILED AND 20 DEG.  REMOVED AND REPLACED RT FLAPS BPSU ASSY AND FECU ASSY IAW AMM 21-51-10 AND 21-51-05.  OPS CHECK GOOD.  (B)
